MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50
Catalog Number 01.32.150MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 march 2018: mpact double mobility acetabular shell ø50 reference: (b)(4) (k143453).Lot 175552: (b)(4) items manufactured and released on 13 december 2017; expiration date: 2022-12-05.No anomalies found related to the event.To date, (b)(4) items of the same lot have been already sold without any similar reported issue.Mpact dm double mobility hc liner 28/dme reference: (b)(4) (k092265) lot 174493: (b)(4) items manufactured and released on 14 november 2017; expiration date: 2022-10-30 no anomalies found related to the event.To date, (b)(4) items of the same lot have been already sold without any similar reported issue.Amistem h collared ha coated std stem size 0 reference (b)(4) (k121011) lot 171633: (b)(4) items manufactured and released on 4 august 2017; expiration date: 2022-07-24.No anomalies found related to the event.To date, (b)(4) items of the same lot have been already sold without any similar reported issue.Mectacer biolox delta ceramic ball head 12/14 ø 28 size l +3.5 reference (b)(4) (k112115) lot 172251: (b)(4) items manufactured and released on 27 july 2017; expiration date: 2022-07-18.No anomalies found related to the event.To date, (b)(4) items of the same lot have been already sold without any similar reported issue.
 
Event or Problem Description
The patient came in due to signs of infection.The surgeon revised all hardware.The surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø50
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7344706
Report Number3005180920-2018-00156
Device Sequence Number19028774
Product Code LPH
UDI-Device Identifier07630030860966
UDI-Public07630030860966
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2022
Device Catalogue Number01.32.150MB
Device Lot Number175552
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;